Communications in Mathematical Physics

, Volume 364, Issue 1, pp 123–169 | Cite as

Torsion Free Sheaves on Weierstrass Cubic Curves and the Classical Yang–Baxter Equation

  • Igor BurbanEmail author
  • Lennart Galinat


This work deals with an algebro–geometric theory of solutions of the classical Yang–Baxter equation based on torsion free coherent sheaves of Lie algebras on Weierstraß cubic curves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Adler M., vanMoerbeke P., Vanhaecke P.: Algebraic integrability, Painlevé geometry and Lie algebras, A Series of Modern Surveys in Mathematics 47. Springer, Berlin (2004)CrossRefGoogle Scholar
  2. 2.
    Atiyah M.: Vector bundles over an elliptic curve. Proc. Lond. Math. Soc. (3) 7, 414–452 (1957)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Avan J., Talon M.: Rational and trigonometric constant nonantisymmetric R–matrices. Phys. Lett. B 241(1), 77–82 (1990)ADSMathSciNetCrossRefGoogle Scholar
  4. 4.
    Babelon O., Bernard D., Talon M.: Introduction to Classical Integrable Systems. Cambridge University Press, Cambridge (2003)CrossRefGoogle Scholar
  5. 5.
    Ball J., Vinnikov V.: Zero–pole interpolation for matrix meromorphic functions on a compact Riemann surface and a matrix Fay trisecant identity. Am. J. Math. 121(4), 841–888 (1999)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Barth,W., Hulek, K., Peters, C., Van de Ven, A.: Compact complex surfaces, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) 4, Springer (2004)Google Scholar
  7. 7.
    Bartocci, C., Bruzzo, U., Hernández Ruipérez, D., Fourier–Mukai and Nahm transforms in geometry and mathematical physics, Progress in Mathematics 276, Birkhäuser (2009)Google Scholar
  8. 8.
    Beauville A., Laszlo Y.: Un lemme de descente. C. R. Acad. Sci. Paris Sér. I Math. 320(3), 335–340 (1995)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Belavin A.: Discrete groups and integrability of quantum systems. Funct. Anal. Appl. 14(4), 18–26 (1980)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Belavin A., Drinfeld V.: Solutions of the classical Yang–Baxter equation for simple Lie algebras. Funct. Anal. Appl. 16(3), 159–180 (1983)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Belavin A., Drinfeld V.: The classical Yang–Baxter equation for simple Lie algebras. Funct. Anal. Appl. 17(3), 69–70 (1983)MathSciNetGoogle Scholar
  12. 12.
    Ben–Zvi, D., Biswas, I.: Theta functions and Szegő kernels, Int.Math. Res. Not. (24), 1305-1340 (2003)Google Scholar
  13. 13.
    Bodnarchuk, L., Burban, I., Drozd, Yu., Greuel, G.-M.: Vector bundles and torsion free sheaves on degenerations of elliptic curves. In: Global Aspects of Complex Geometry, pp. 83–128. Springer, Berlin (2006)Google Scholar
  14. 14.
    Bodnarchuk L., Drozd Yu.: Stable vector bundles over cuspidal cubics. Cent. Eur. J. Math. 1(4), 650–660 (2003)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Bodnarchuk L., Drozd Yu.: One class of wild but brick–tame matrix problems. J. Algebra 323(10), 3004–3019 (2010)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Bodnarchuk L., Drozd Yu., Greuel G.-M.: Simple vector bundles on plane degenerations of an elliptic curve. Trans. Am. Math. Soc. 364(1), 137–174 (2012)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Burban I.: Stable vector bundles on a rational curve with one node. Ukraïn Mat. Zh. 55(7), 867–874 (2003)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Burban, I.: Abgeleitete Kategorien und Matrixprobleme, PhD Thesis, Kaiserslautern 2003.
  19. 19.
    Burban I., Drozd Yu.: Coherent sheaves on rational curves with simple double points and transversal intersections. Duke Math. J. 121(2), 189–229 (2004)MathSciNetCrossRefGoogle Scholar
  20. 20.
    Burban, I., Drozd, Yu., Greuel, G.-M.: Vector bundles on singular projective curves. In: Applications of Algebraic Geometry to Coding Theory, Physics andComputation, pp. 1–15. KluwerAcademic Publishers, Amsterdam (2001)Google Scholar
  21. 21.
    Burban I., Galinat L., Stolin A.: Simple vector bundles on a nodal Weierstraß cubic and quasi– trigonometric solutions of CYBE. J. Phys. A: Math. Theor. 50, 454002 (2017)ADSCrossRefGoogle Scholar
  22. 22.
    Burban I., Henrich T.: Vector bundles on plane cubic curves and the classical Yang–Baxter equation. J. Eur. Math. Soc. 17(3), 591–644 (2015)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Burban I., Kreußler B.: Fourier–Mukai transforms and semi–stable sheaves on nodal Weierstraßcubics. J. Reine Angew. Math. 584, 45–82 (2005)MathSciNetCrossRefGoogle Scholar
  24. 24.
    Burban I., Kreußler B.: On a relative Fourier–Mukai transform on genus one fibrations. Manuscr. Math. 120(3), 283–306 (2006)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Burban I., Kreußler B.: Derived categories of irreducible projective curves of arithmetic genus one. Compos Math. 142(5), 1231–1262 (2006)MathSciNetCrossRefGoogle Scholar
  26. 26.
    Burban, I., Kreußler, B.: Vector bundles on degenerations of elliptic curves and Yang–Baxter equations, Memoirs of the AMS 220(1035), (2012)MathSciNetCrossRefGoogle Scholar
  27. 27.
    Burban, I., Zheglov, A.: Fourier–Mukai transform on Weierstraß cubics and commuting differential operators. arXiv:1602.08694
  28. 28.
    Chari V., Pressley A.: A Guide to Quantum Groups. Cambridge University Press, Cambrige (1994)zbMATHGoogle Scholar
  29. 29.
    Cherednik I.: On a method of constructing factorized S–matrices in terms of elementary functions. Teoret. Mat. Fiz. 43(1), 117–119 (1980)MathSciNetGoogle Scholar
  30. 30.
    Cherednik I.: Determination of τ–functions for generalized affine Lie algebras. Funct. Anal. Appl. 17(3), 93–95 (1983)MathSciNetGoogle Scholar
  31. 31.
    Drinfeld V.: Quantum groups. J. Soviet Math. 41(2), 898–915 (1988)MathSciNetCrossRefGoogle Scholar
  32. 32.
    Drozd Yu., Greuel G.-M.: Tame and wild projective curves and classification of vector bundles. J. Algebra 246(1), 1–54 (2001)MathSciNetCrossRefGoogle Scholar
  33. 33.
    Etingof P., Schiffmann O.: Lectures on Quantum Groups. International Press, Vienna (2002)zbMATHGoogle Scholar
  34. 34.
    Faddeev, L., Takhtajan, L.: Hamiltonian methods in the theory of solitons. In: Classics in Mathematics, Springer, Berlin (2007)Google Scholar
  35. 35.
    Fay, J.: The nonabelian Szegő kernel and theta–divisor. In: Curves, Jacobians and Abelian Varieties, Vol. 136, pp. 171–183, Contemp. Math. Am. Math. Soc. Providence, RI (1992)Google Scholar
  36. 36.
    Fialowski, A.: An example of formal deformations of Lie algebras. In: Deformation Theory of Algebras and Structures and Applications, Vol. 247, pp. 375–401. NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci., Kluwer, Amsterdam (1988)Google Scholar
  37. 37.
    Ginzburg,V., Kapranov,M., Vasserot, E.:Elliptic Algebras and Equivariant Elliptic Cohomology. arXiv:q-alg/9505012
  38. 38.
    Golod P.: Hamiltonian systems connected with anisotropic affineLie algebras and higher Landau–Lifshits equations. Dokl. Akad. Nauk Ukrain. SSR Ser. A, No. 5, 6–8 (1984)zbMATHGoogle Scholar
  39. 39.
    Gómez González E., Plaza Martín F.: Addition formulae for non–abelian theta functions and applications. J. Geom. Phys. 48(2–3), 480–502 (2003)ADSMathSciNetCrossRefGoogle Scholar
  40. 40.
    Hartshorne, R.: Residues and duality, Lecture Notes in Math. 20, Springer (1966)Google Scholar
  41. 41.
    Hurtubise J., Markman E.: Surfaces and the Sklyanin bracket. Commun. Math. Phys. 230(3), 485–502 (2002)ADSMathSciNetCrossRefGoogle Scholar
  42. 42.
    Kuroki G., Takebe T.: Twisted Wess–Zumino–Witten models on elliptic curves, Comm. Math. Phys. 190(1), 1–56 (1997)ADSMathSciNetCrossRefGoogle Scholar
  43. 43.
    Khoroshkin S., Pop I., Samsonov M., Stolin A., Tolstoy V.: On some Lie bialgebra structures on polynomial algebras and their quantization. Commun. Math. Phys. 282(3), 625–662 (2008)ADSMathSciNetCrossRefGoogle Scholar
  44. 44.
    Lekili, Y., Polishchuk, A.: Associative Yang–Baxter equation and Fukaya categories of square–tiled surfaces, arXiv:1608.08992
  45. 45.
    Maillet J.: Lax equations and quantum groups. Phys. Lett. B 245(3–4), 480–486 (1990)ADSMathSciNetCrossRefGoogle Scholar
  46. 46.
    Montaner F., Stolin A., Zelmanov E.: Classification of Lie bialgebras over current algebras. Sel. Math. 16(4), 935–962 (2010)MathSciNetCrossRefGoogle Scholar
  47. 47.
    Neeman A.: The Grothendieck duality theoremvia Bousfield's techniques and Brown representability. J. Am. Math. Soc. 9(1), 205–236 (1996)CrossRefGoogle Scholar
  48. 48.
    Parshin A.: Integrable systems and local fields. Commun. Algebra 29(9), 4157–4181 (2001)MathSciNetCrossRefGoogle Scholar
  49. 49.
    Polishchuk A.: Homological mirror symmetry with higher products. AMS/IP Stud. Adv.Math. 23, 247–259 (2001)MathSciNetCrossRefGoogle Scholar
  50. 50.
    Polishchuk A.: Classical Yang–Baxter equation and the A –constraint.. Adv.Math. 168(1), 56–95 (2002)MathSciNetCrossRefGoogle Scholar
  51. 51.
    Polishchuk A.: Triple Massey products on curves, Fay’s trisecant identity and tangents to the canonical embedding. Mosc. Math. J. 3(1), 105–121 (2003) 259MathSciNetzbMATHGoogle Scholar
  52. 52.
    Polishchuk, A.: Massey products on cycles of projective lines and trigonometric solutions of the Yang–Baxter equations, Algebra, arithmetic, and geometry: in honor of Yu. I. Manin. Vol. II, 573–617, Progr. Math. 270, Birkhäuser (2009)Google Scholar
  53. 53.
    Raina, A.: Fay’s matrix identity for vector bundles on a curve. Int. J.Math. 23(12), 1250123, 9 pp (2012)MathSciNetCrossRefGoogle Scholar
  54. 54.
    Reyman A., Semenov–Tian–Shansky M.: Lie algebras and Lax equations with spectral parameter on an elliptic curve. Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 150, 104–118 (1986)zbMATHGoogle Scholar
  55. 55.
    Reyman A., Semenov–Tian–Shansky M.: Integrable systems II Dynamical Systems VII,. Encycl. Math. Sci. 16, 83–259 (1994)Google Scholar
  56. 56.
    Hernández Ruipérez D., López Martín A., Sánchez Gómez D., Tejero Prieto C.: Moduli spaces of semistable sheaves on singular genus one curves. Int. Math. Res. Not. no. 23, 4428–4462 (2009)zbMATHGoogle Scholar
  57. 57.
    Schedler T.: Trigonometric solutions of the associative Yang–Baxter equation. Math. Res. Lett. 10(2- 3), 301–321 (2003)MathSciNetCrossRefGoogle Scholar
  58. 58.
    Silverman J.: Advanced Topics in the Arithmetic of Elliptic Curves, Graduate Texts in Mathematics. Vol. 151. Springer, Berlin (1994)CrossRefGoogle Scholar
  59. 59.
    Sklyanin, E.: On the complete integrability of the Landau–Lifshitz equation, preprint LOMI E–3–79 (1979)Google Scholar
  60. 60.
    Skrypnyk T.: Integrable quantum spin chains, non–skew symmetric r–matrices and quasigraded Lie algebras. J. Geom. Phys. 57(1), 53–67 (2006)ADSMathSciNetCrossRefGoogle Scholar
  61. 61.
    Skrypnyk T.: Spin chains in magnetic field, non–skew–symmetric classical r–matrices and BCS–type integrable systems. Nuclear Phys. B 806(3), 504–528 (2009)ADSMathSciNetCrossRefGoogle Scholar
  62. 62.
    Skrypnyk T.: Quasi–periodic functions on the torus and sl(n)–elliptic Lie algebra. J. Math. Phys. 53(2), 023502 (2012)ADSMathSciNetCrossRefGoogle Scholar
  63. 63.
    Skrypnyk T.: Infinite–dimensional Lie algebras, classical r–matrices, and Lax operators: two approaches. J. Math. Phys. 54(10), 103507 (2013)ADSMathSciNetCrossRefGoogle Scholar
  64. 64.
    Smyth D.: Modular compactifications of the space of pointed elliptic curves I. Compos. Math. 147(3), 877–913 (2011)MathSciNetCrossRefGoogle Scholar
  65. 65.
    Stolin A.: On rational solutions of Yang–Baxter equation for \({\mathfrak{s}\mathfrak{l}(n)}\). Math. Scand. 69(1), 57–80 (1991)MathSciNetCrossRefGoogle Scholar
  66. 66.
    Stolin A.: On rational solutions of Yang–Baxter equations. Maximal orders in loop algebra. Commun. Math. Phys. 141(3), 533–548 (1991)ADSCrossRefGoogle Scholar
  67. 67.
    Stolin A.: Rational solutions of the classical Yang–Baxter equation and quasi Frobenius Lie algebras. J. Pure Appl. Algebra 137(3), 285–293 (1999)MathSciNetCrossRefGoogle Scholar
  68. 68.
    Tate J.: Residues of differentials on curves. Ann. Sci. École Norm. Sup. 4(1), 149–159 (1968)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Institut Für MathematikUniversität PaderbornPaderbornGermany
  2. 2.Mathematisches InstitutUniversität zu KölnKölnGermany

Personalised recommendations